# SDR CALA2017070302090

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 88,532 hours, 21,163 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR DURING TAKEOFF FOR 30 SECONDS,  ACCOMPLISH FIM TASK 21-00-01, PAGE BLOCK 301. EXAMINED THE COOLING PACKS FOR OIL CONTAMINATION.  FIM TASK 21-00-01 PAGE BLOCK301 CARRIED OUT .OIL FOUND POOLING IN APU SERVICE BAY,  BAY CLEANED AND LEAK CHECK CARRIED OUT.  SUSPECT UNSEATED OIL CAP.  APU FULL.  NO REOCCURANCE OF OIL ODOR.  FIT FOR FURTHER FLIGHT
